# SDR USAABB96047

- Difficulty date: November 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607AU
- Make and model: Boeing 757225
- Aircraft serial: 22203
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: B, C
- Precautionary procedure: A

## Discrepancy

BOS - FLT 29 - CREW NOTED BIRD STRIKE IN NR 1 ENGINE SHORTLY AFTER TAKEOFF.  BURNING SMELL WAS NOTED COMING FROM THE AIR CONDITIONING SYSTEM.  LEFT FUEL FLOW INDICATION JUMPED HIGHER THAN RIGHT, THEN BECAME INOPERATIVE.  FLIGHT RETURNED TO BOS AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE CARRIED OUT EXTERIOR AND BORESCOPE INSPECTIONS OF THE ENGINE.  NO DEFECTS WERE FOUND.  FUEL FLOW INDICATION RETURNED TO NORMAL AT THE GATE.  RUN UP OF ENGINE WAS PERFORMED.  AIRCRAFT WAS RELEASED FOR SERVICE.  (X)
